33 months off updates
« on: September 27, 2018, 12:29:48 am »
TODAY I completed my 33 month off paxil cold turkey, still suffering hard
– mental fog and bad cognitive skills
– no emotions
– senstive to all stress situations even small things
– anger and hate
– low self esteem
– vision and hearing issues
– neirve pain
– cant work out
– intrusive thoughts
– negative emotions
I thought I would be finished by now but it seems a long road to take, I cannot live my life as normal people do. I hope this ends soon.
Re: 33 months off updates
« Reply #1 on: September 27, 2018, 01:16:39 am »
Congrats on the milestone, although you probably don’t feel very celebratory.
Did you taper off of benzos too?
Can't do anything
« on: August 15, 2018, 06:21:16 pm »
Did quite a bit of housework today and then had a big panic attack. As if my body was telling me to rest. So the panic attack was prolonged and it has left me exhausted and I’ve had to come to bed. Now everything is too much. I have no energy to read a book or magazine and the noise from the tv downstairs is really bugging me.
So I’m lying here doing nothing but I have a nagging voice inside me telling me that I should be doing something or I will never get better. Is it normal to have absolutely no energy at all? Thanks.
Re: Can't do anything
« Reply #1 on: August 15, 2018, 06:43:39 pm »
I have no energy at all on pretty much a daily basis. If your body is telling you to rest than please rest. It can only help , not hurt. you are not being lazy. In fact resting when your body wants to is a way to help heal in my opinion.
I have so little energy that its scary. Also extreme muscle weakness. From where I was at before fitness wise this is a total nightmare and a joke at how little I can do. I guess this happens in Benzo withdrawal. For me it was bone crushing fatigue and then weakness. Its been going on about 14 weeks for me.
Try not to worry, I know its hard. This is withdrawal and it will eventually pass.
Mom rocks back and forth and says she can't stop
« on: July 08, 2018, 12:51:29 pm »
My mom has been through a hell of a taper and has recently started rocking back and forth when she sits. Claims she can’t stop. Any ideas?
Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »
hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.
the symptoms i have been having for 15 years are:
-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
–cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-incontinence and trouble urinating
-random fluttering heart palpitations
–random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
–audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
–visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
–feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly
the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.
so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.
then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.
for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.
so i started to taper off it about a year and a half ago and i am having terrible time with this.
can anyone help me with the terrible muscle spams and sleep problems or general advise.
Goodbye and thank you.
« on: June 12, 2018, 06:29:13 pm »
I’m leaving benzobuddies. It is no longer helpful for me to see others recovering while my own health continues to decline. It’s also not helpful to see so many others who are not recovering. My heart breaks for us all. The longer all my body’s systems are in disrepair the more fatigued and disabled they become. I cannot explain all the ways this has completely devastated every aspect of my life. I hope someone comes up with a better term for benzodiazepine withdrawal syndrome. Doctors hear the word “withdrawal” and can only think of the short period when the body struggles to overcome the physical dependence from a drug. It does not adequately describe the lasting brain injury that benzos inflict by disabling GABA receptors throughout the entire brain. I also hope you will consider trying to educate the medical community and the general public about the devastating effects of benzodiazepines. The only way to prevent this from happening to others is to raise enough awareness that doctors will drastically change the way these medications are prescribed or stop prescribing them altogether. I’m grateful to BB for being there for so many people who are suffering. Without BB I wouldn’t have learned what was happening to me. Doctors were certainly not going to help me understand. Love and healing to all of you.
5 years and 7 months off
« on: March 15, 2018, 11:38:37 pm »
I feel worse and worse.I go to AA meetings.I work little bit with children.I do my best .I go to the therapist.I got marriesd 2 years ago.I changed all my life.But thightness in my solar plexus , chest is bigger and bigger.I almost cant breathe.I used to run but now I cant run because I cant breathe and pain in chest is unbearable.At first I could go to football matches and yell , support my team -now I cant because I cant scream.
I havent been here long time because I didnt need your help.Iam in different piont of my life.But now I need you again.Maybe I dont deserve your help because I dont help you Buddies (only sometimes I write smth helpfull) but I would be gratefull for each good word.
Since I was ten I have obssesive compulsive disorder.Maybe I should take some pills.
« on: March 02, 2018, 06:29:43 pm »
Today is forty-five months since I jumped after a three-month taper.
It’s been a wild ride.
I still have bad days, like today, but the bad days always feel like they’re — sooner or later — followed by some of the better days. I always tell myself during a bad day that it just means a really great day is coming up, and so far I haven’t been disappointed.
Having a good attitude has been so important to me. It really makes this so much easier.
Having gratitude is also important.
I just have to remember where I’ve been and where I’m at feels like the best place in the whole world to be.
I take care of my today and tomorrow will take care of itself.
Wishing you all happiness, joy and freedom.
muscle twitching 14months out (or BFS?)
« on: February 12, 2018, 02:20:56 pm »
hey guys, so 14months out, I do definitely feel much better in general. life goes on, and I do work travel etc.
but my muscle twitches are still there, and I think they got worse around 12months out. there are some good days, and some worse days, and anxiety makes it worse. all I’m reading it does point to BFS (benign fasciculation syndrome)
there is a BFS forum….but many of those people take…..guess….benzos lol.
I am wondering if anybody here in the 1+ year mark still has lots of twitching?